Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Getting Fit Over 50
TOPIC:  

Medications causing weight gain



 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


GIVEMEGRACE1
SparkPoints: (0)
Fitness Minutes: (447)
Posts: 18
7/13/11 6:35 P

hello,

My daily calorie goal is 1,200 to 1,550. Other than yesterday where I went way over eating a Burger King double cheeseburger my brother brought for lunch, my highest for this week, not counting today, was 1,488.



LUANN_IN_PA
Posts: 15,949
7/13/11 5:16 P

You say you are not eating enough... that COULD be a problem.
A sedentary person needs a minimum of 1200 calories, you need more because of Jazzercise.

How many calories ARE you eating?



GIVEMEGRACE1
SparkPoints: (0)
Fitness Minutes: (447)
Posts: 18
7/13/11 2:03 P

I think some of my medications are causing my weight gain because I have been careful with what I eat, I am most times a little below my calorie tracking, and I have been doing Jazzercise 3 times a week, but the scale keeps going up. Any ideas?



 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: interval training for beginners | interval training for weight loss | interval training jump rope